U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

do you think i should be worried after stopping gabapentin cold turkey?

2 doctor answers10 doctors weighed in
Dr. Eric Levin
Psychiatry 41 years experience
What Diagnosis?: You should never stop any medication without the supervision of a physician. You should know why you were taking it to begin with, how often, the risks vs benefits, and how long the expectation you would need to be on it. Discuss with your doctor how to come off of it after first discussing why you want to come off of it.
Dr. Brian Le
Dr. Brian Le answered
Pain Management 17 years experience
Maybe: It depends on the dosage of Gabapentin at the time you stopped it. If it's minimal dosage, you might be okay. If it's high dosage, you need to be weaned off.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.